# SDR 2003FA0000800

- Difficulty date: March 10, 2003
- Submitted: August 6, 2003
- Operation: General aviation
- Aircraft: N8677E
- Make and model: Namer F51D
- Aircraft serial: 4474865
- Engine: Pckard V1650*
- Propeller: Hamstd 24D50
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: K6523A24
- Part serial: 469044
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVING FAIRINGS ON BLADE, CORROSION WAS UNDER FAIRING. PROPELLER CAME FOR AD  LONGITUDINAL CRACKS FOUND ON CAMBER AND FACE SIDE BLADE FAIRING.  FAIRING WAS ORIGINALLY INSTALLED IN 1940'S.  NEED TO REPLACE THEM.
